Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 18, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 3, 2008, 5:39 AM CDT for Adair County, Guthrie County, Iowa. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 5:39 AM CDT (10:39 UTC)
- Expired
- Jun 3, 2008, 9:46 AM CDT
- In force
- 4 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, IA, Guthrie County, IA
The radar
The Des Moines radar (KDMX), 79 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 10.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 031041
FFWDMX
IAC001-077-031645-
/O.NEW.KDMX.FF.W.0018.080603T1039Z-080603T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
539 AM CDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ADAIR COUNTY IN SOUTHWEST IOWA...
SOUTH CENTRAL GUTHRIE COUNTY IN WEST CENTRAL IOWA...
* UNTIL 1145 AM CDT
* AT 535 AM CDT...VERY HEAVY RAIN WAS OCCURRING FROM A THUNDERSTORM
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MENLO...
CASEY AND ADAIR
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLASH FLOODING IS LIKELY OCCURRING ALONG TURKEY CREEK ALONG HIGHWAY
G30...AND FROM ALONG LOW LYING AREAS ALONG THE WEST BRANCH MIDDLE
NODAWAY RIVER.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4152 9470 4158 9438 4136 9438 4133 9470
4134 9471
TIME...MOT...LOC 1039Z 180DEG 0KT 4144 9465
$$
RUSSELL3 follow-up statements
000
WGUS73 KDMX 031202
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
701 AM CDT TUE JUN 3 2008
IAC001-077-031645-
/O.CON.KDMX.FF.W.0018.000000T0000Z-080603T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR IA-GUTHRIE IA-
701 AM CDT TUE JUN 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
SOUTH CENTRAL GUTHRIE AND NORTHWESTERN ADAIR COUNTIES...
AT 659 AM CDT...RUNOFF FROM EARLIER THUNDERSTORMS WAS LIKELY
CAUSING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MENLO...CASEY
AND ADAIR
FLASH FLOODING IS LIKELY OCCURRING ALONG TURKEY CREEK ALONG HIGHWAY
G30...AND FROM ALONG LOW LYING AREAS ALONG THE WEST BRANCH MIDDLE
NODAWAY RIVER
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR IOWA.
LAT...LON 4152 9470 4158 9438 4136 9438 4133 9470
4134 9471
TIME...MOT...LOC 1201Z 180DEG 0KT 4144 9465
$$000
WGUS73 KDMX 031347
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
847 AM CDT TUE JUN 3 2008
IAC001-077-031645-
/O.CON.KDMX.FF.W.0018.000000T0000Z-080603T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR IA-GUTHRIE IA-
847 AM CDT TUE JUN 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
SOUTH CENTRAL GUTHRIE AND NORTHWESTERN ADAIR COUNTIES...
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MENLO...CASEY
AND ADAIR
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR SOUTHERN IOWA.
LAT...LON 4152 9470 4158 9438 4136 9438 4133 9470
4134 9471
TIME...MOT...LOC 1347Z 180DEG 0KT 4144 9465
$$000
WGUS73 KDMX 031446
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
945 AM CDT TUE JUN 3 2008
IAC001-077-031455-
/O.CAN.KDMX.FF.W.0018.000000T0000Z-080603T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR IA-GUTHRIE IA-
945 AM CDT TUE JUN 3 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL
GUTHRIE AND NORTHWESTERN ADAIR COUNTIES...
THE HEAVY RAINFALL WHICH OCCURRED EARLIER HAS ENDED. NO REPORTS OF
FLASH FLOODING HAVE BEEN RECEIVED AND THE THREAT FOR HEAVY RAINFALL
HAS ENDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR SOUTHERN IOWA.
LAT...LON 4152 9470 4158 9438 4136 9438 4133 9470
4134 9471
TIME...MOT...LOC 1445Z 180DEG 0KT 4144 9465
$$
VACHALEKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 3:21 AM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 3, 3:21 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE DES MOINES IA 321 AM CDT TUE JUN 3 2008 CORRECTED COUNTIES IN FLASH FLOOD WATCH .SHORT TERM /TODAY-TONIGHT/... ONGOING MCS ACTIVITY MOVING EAST ACROSS THE PLAINS WILL LIKELY MERGE OVER WESTERN IOWA AND MOVE EAST SOUTHEAST ACROSS WEST CENTRAL AND SOUTH CENTRAL IOWA THROUGH THE MORNING HOURS...FOLLOWING MUCAPE GRADIENT AND FED BY SOUTHWESTERLY LOW LEVEL JET. THERE WILL BE A THREAT FOR SVR STORMS THANKS TO THE LARGE AMOUNT OF DEEP LAYER SHEAR OWING TO STORM ORGANIZATION. SFC WARM FRONT TO REMAIN QUASI STATIONARY ACROSS SOUTHERN IOWA...AND COULD BE A FOCUS FOR CONTINUED CONVECTION AFTER THE MORNINGS MCS ACTIVITY MOVES OUT. HOWEVER...WEAKER INSTABILITY WILL BE LIMITING FACTOR. HIGH PRECIPITABLE WATER VALUES AND TRAINING STORMS CONTINUE CONCERN FOR FLASH FLOODING THIS MORNING. BUT I WILL TRIM OFF A FEW OF THE NORTHEAST COUNTIES SINCE CONVECTION NOT EXPECTED TO TRAIN UP THERE. THERE SHOULD BE A RELATIVE LULL IN ACTIVITY AFTER THIS EVENING AS CONVECTIVE ACTIVITY FOCUSES SOUTH AND WEST OF IOWA. .LONG TERM /WEDNESDAY-MONDAY/... WARM FRONT IS EXPECTED TO MOVE NORTHWARD WEDNESDAY AS HEIGHT FALLS INCREASE OVER THE PLAINS. THE SOUTHERN HALF OF IOWA SHOULD BECOME QUITE UNSTABLE BY LATE AFTERNOON. GIVEN SHEAR PROFILE...SUPERCELLS WILL BE LIKELY. CONVECTION WEST OF IOWA WILL LIKELY MERGE INTO A LARGE MCS AND MOVE EAST ACROSS IOWA DURING THE NIGHT. THEN ON THURSDAY...THE WELL ADVERTISED PROGRESSION OF THE UPPER LEVEL TROUGH...SURFACE LOW AND COLD FRONT THROUGH THE AREA DURING THE AFTN AND EVENING...WILL RESULT IN ANOTHER ROUND OF SEVERE WEATHER. ATMOSPHERIC PARAMETERS BOTH WEDNESDAY AND THURSDAY WILL SUPPORT ALL MODES OF SEVERE WEATHER...INCLUDING THE POSSIBILITY OF TORNADOES...THOUGH WITH THE UPPER LEVEL FORCING AND JET DYNAMICS IN PLAY ON THURSDAY...WOULD HAVE TO GIVE A NOD TO THURSDAY AS BEING A DAY WITH THE GREATER THREAT. BEYOND THURSDAY NIGHT...WE WILL HAVE A COUPLE OF DAYS OF CALM AND SEASONAL WEATHER BEFORE ANOTHER LOW PRESSURE SYSTEM ORGANIZES OVER THE FRONT RANGE AND MOVES NORTHEAST THROUGH IOWA SUNDAY NIGHT. && .AVIATION 03/06Z... ISOLD TSRA ARE EXPECTED TO DEVELOP ALONG A FRONTAL BOUNDARY ACROSS IA. STORMS SHOULD INCREASE IN COVERAGE AFT 09Z AS UPR LVL SHORTWAVE PUSHES IN FORM THE WEST AND LOW LEVEL MOISTURE AND WIND FIELDS INCREASE. MVFR COND ARE FCST AFT 08Z. SFC FLOW WL BE E TO SE AROUND 10 KTS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ADAIR-ADAMS-APPANOOSE- AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CLARKE-CRAWFORD-DALLAS-DAVIS- DECATUR-GREENE-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA-MARION- MONROE-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAYLOR-UNION-WAPELLO- WARREN-WAYNE-WEBSTER. && PUBLIC...MOYER AVIATION...FAB
Hazardous weather outlook, Jun 3, 5:33 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 533 AM CDT TUE JUN 3 2008 IAZ033>035-044>048-057>062-070>075-081>086-092>097-041045- SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN- MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 533 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE THROUGH CENTRAL IOWA THIS MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. A FEW SEVERE STORMS ARE POSSIBLE LATER TODAY SOUTH OF INTERSTATE 80...WITH THE THREAT FOR ALL MODES OF SEVERE WEATHER INCLUDING ISOLATED TORNADOES. FLASH FLOODING WILL ALSO REMAIN POSSIBLE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA UNTIL NOON TODAY. RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA. FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND AGAIN AT TIMES WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING. IAZ004>007-015>017-023>028-036>039-049-050-041045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-MARSHALL-TAMA- 533 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE THROUGH CENTRAL IOWA THIS MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA. FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED NON-SEVERE STORMS MAY LINGER INTO TUESDAY MORNING. PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND AGAIN AT TIMES WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING. MOYER
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:02 AM CDT | Flash Flood Warning | DMX | Appanoose | 6 hr |
| Jun 3, 4:05 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll | 40 min |
| Jun 3, 4:09 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 51 min |
| Jun 3, 4:41 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 49 min |
| Jun 3, 4:48 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene | 42 min |
| Jun 3, 5:00 AM CDT | Flash Flood Warning | DMX | Cass | 4 hr |
| Jun 3, 5:00 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 45 min |
| Jun 3, 5:23 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 33 min |
| Jun 3, 5:33 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Union | 42 min |
| Jun 3, 5:40 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 50 min |
| Jun 3, 5:43 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 47 min |
| Jun 3, 5:46 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Marion, Polk, Warren | 44 min |
| Jun 3, 6:13 AM CDT | Flash Flood Warning | DMX | Wayne | 5 hr |
| Jun 3, 6:13 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk | 47 min |
| Jun 3, 6:16 AM CDT | Flash Flood Warning | DMX | Boone | 5 hr |
| Jun 3, 6:20 AM CDT | Flash Flood Warning | DMX | Story | 5 hr |
| Jun 3, 6:23 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 52 min |
| Jun 3, 6:31 AM CDT | Flash Flood Warning | DMX | Dallas, Polk | 3 hr |
| Jun 3, 6:31 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Monroe, Warren | 44 min |
| Jun 3, 6:38 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 4 hr |
| Jun 3, 6:47 AM CDT | Flash Flood Warning | DMX | Tama | 3 hr |
| Jun 3, 6:47 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 43 min |
| Jun 3, 7:00 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 45 min |
| Jun 3, 7:02 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe, Wapello | 43 min |
| Jun 3, 7:15 AM CDT | Flash Flood Warning | DMX | Marion | 6 hr |
| Jun 3, 7:24 AM CDT | Areal Flood Advisory | DMX | Wapello | 3 hr |
| Jun 3, 7:29 AM CDT | Flash Flood Warning | DMX | Mahaska | 3 hr |
| Jun 3, 7:44 AM CDT | Flash Flood Warning | DMX | Decatur, Ringgold, Wayne | 3 hr |
| Jun 3, 8:02 AM CDT | Flash Flood Warning | DMX | Poweshiek | 2 hr |
| Jun 3, 8:07 AM CDT | High Wind Warning | DMX | Jasper, Mahaska, Marion, Marshall, Polk, Poweshiek and 3 more | 113 min |
| Jun 3, 8:46 AM CDT | River Flood Warning | DMX | Polk, Story | 22 hr |
| Jun 3, 9:02 AM CDT | River Flood Warning | DMX | Lucas | 17 hr |
| Jun 3, 9:02 AM CDT | River Flood Warning | DMX | Appanoose | 12 hr |
| Jun 3, 9:04 AM CDT | Flash Flood Warning | DMX | Appanoose | 116 min |
| Jun 3, 9:33 AM CDT | River Flood Warning | DMX | Madison, Warren | 4 hr |
| Jun 3, 9:33 AM CDT | River Flood Warning | DMX | Wapello | 4 hr |
| Jun 3, 9:40 AM CDT | Areal Flood Warning | DMX | Boone | 9 hr |
| Jun 3, 11:01 AM CDT | Areal Flood Warning | DMX | Appanoose | 8 hr |
| Jun 3, 1:54 PM CDT | River Flood Warning | DMX | Dallas, Polk | 17 hr |
| Jun 3, 1:54 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 7 hr |
| Jun 3, 2:24 PM CDT | River Flood Warning | DMX | Story | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.